# SDR USAA950187

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 986.5-1016
- Part time: 26,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND .25 INCH BY 10 INCH TOTAL OF CORRODED AREA ON INTERCOSTAL AT BS 986.5 THROUGH BS 1016.  REPAIRED PER SRM 53-60-51 AND SRM 51-10-02.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (Z)
